# SDR ASAA2013022694000

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 20,694 hours, 6,514 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT THE GATE IN OAK BOTH FUEL TANKS NR 1 & NR 2 READ 8.54 (FULL).  DURING CLIMB NR 2 TANK INDICATED 8.18 (DROP OF APPROX 400 LBS) WHILE STILL BURNING FROM CENTER TANK. IMMEDIATELY UPON LEVEL OFF AT CRUISE ALT NR 2 TANK QTY STEADILY INCREASED TO 8.66.  NR 1 FUEL TANK INDICATION WAS STEADY AT 8.54 UNTIL AFTER A SHORT TIME AT CRUISE THEN WENT FROM 8.54 TO 8.94 (400 LB INCREASE).  FQIS BITE INDICATES ATA 28-41108 NR 1 TANK DEGRADED COMPENSATOR DATA BAD.  ACCESSED TANK AND REMOVED ICE AND RESIDUAL WATER FROM NR 1 TANK.  NR 1 FQIS OP CHECKED NORMAL REF AMM 28-41-00-730-801. ACCESSED TANK AND REMOVED ICE AND RESIDUAL WATER FROM NR 2 TANK. NR 2 FQIS OPS NORMAL REF AMM 28-41-00-730-801.
